MAUDE Adverse Event Report: ETHICON INC. MCRYL VIO 36IN 3-0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL VIO 36IN 3-0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number Y344H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device paz278 number, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: please provide total number of procedures with the suture breakage issues with devices from this box.Were all procedures reported to ethicon? if yes, please provide pc numbers.If no, please provide events dates,quantity involved in each procedure accordingly.Answers: three procedures.Do not have dates, one package for each procedure.Note: events reported via medwatch 2210968-2019-85620, 2210968-2019-85621, 2210968-2019-85622.
 
Event or Problem Description
It was reported that an animal underwent an unknown procedure on an unknown date and suture was used.The suture was breaking when trying to tie the knot.It is unknown how the procedure was completed.

Brand Name
MCRYL VIO 36IN 3-0 S/A CT-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8897656
Report Number2210968-2019-85622
Device Sequence Number16520195
Product Code GAN
UDI-Device Identifier10705031058880
UDI-Public10705031058880
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Catalogue NumberY344H
Device Lot NumberPAZ278
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2019
Initial Report FDA Received Date08/15/2019
Patient Sequence Number1